Communications in Mathematical Physics

On determinants of Laplacians on Riemann surfaces

Eric D'Hoker and D. H. Phong

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 104, Number 4 (1986), 537-545.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104115166

Mathematical Reviews number (MathSciNet)
MR0841668

Zentralblatt MATH identifier
0599.30073

Subjects
Primary: 58G11
Secondary: 11F72: Spectral theory; Selberg trace formula 58G25 81E20

Citation

D'Hoker, Eric; Phong, D. H. On determinants of Laplacians on Riemann surfaces. Comm. Math. Phys. 104 (1986), no. 4, 537--545. https://projecteuclid.org/euclid.cmp/1104115166


Export citation